# SDR SWAA2013043015369

- Difficulty date: April 15, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 36,071 hours, 20,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 59632336
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 WINDOW FRAME CRACKED AT UPPER OUTBOARD CORNER.  REPAIRED FRAME IAW EA.
